# SDR WTAA960171

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- Engine: Garrtt TPE331*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Cntrl Unit
- Part number: 8070429
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

SEA - RIGHT ENGINE FAILED TO DEVELOP REQUIRED TAKEOFF POWER.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED ENGINE RIGGING.  CHECKS GOOD ON ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
